Scattering theory for one-dimensional step potentials
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 1, pp. 1-17.
@article{AIHPA_1977__26_1_1_0,
     author = {Ruijsenaars, S. N. M. and Bongaarts, P. J. M.},
     title = {Scattering theory for one-dimensional step potentials},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {1--17},
     publisher = {Gauthier-Villars},
     volume = {26},
     number = {1},
     year = {1977},
     mrnumber = {443712},
     zbl = {0353.47004},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1977__26_1_1_0/}
}
TY  - JOUR
AU  - Ruijsenaars, S. N. M.
AU  - Bongaarts, P. J. M.
TI  - Scattering theory for one-dimensional step potentials
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1977
SP  - 1
EP  - 17
VL  - 26
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1977__26_1_1_0/
LA  - en
ID  - AIHPA_1977__26_1_1_0
ER  - 
%0 Journal Article
%A Ruijsenaars, S. N. M.
%A Bongaarts, P. J. M.
%T Scattering theory for one-dimensional step potentials
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1977
%P 1-17
%V 26
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1977__26_1_1_0/
%G en
%F AIHPA_1977__26_1_1_0
Ruijsenaars, S. N. M.; Bongaarts, P. J. M. Scattering theory for one-dimensional step potentials. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 26 (1977) no. 1, pp. 1-17. http://archive.numdam.org/item/AIHPA_1977__26_1_1_0/

[1] B. Simon, Quantum mechanics for Hamiltonians defined as quadratic forms. Princeton, University Press, 1971. | MR | Zbl

[2] K.-J. Eckardt, Math. Z., t. 139, 1974, p. 105-131. | MR | Zbl

[3] J.C. Guillot, G. Schmidt, Arch. Rat. Mech. Anal., t. 55, 1974, p. 193-206. | MR | Zbl

[4] P.J.M. Bongaarts, S.N.M. Ruijsenaars, The Klein paradox as a many particle problem. To be published in Ann. Phys. (N. Y.), t. 101, 1976, p. 289-318. | MR

[5] S.T. Kuroda, Nuovo Cimento, t. 12, 1959, p. 431-454. | Zbl

[6] N.I. Achieser, I.M. Glasmann, Theorie der linearen Operatoren im Hilbert-Raum. Berlin, Akademie-Verlag, 1960. | MR | Zbl